# SDR A6WA200840600

- Difficulty date: October 21, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N447AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7812
- Aircraft time: 12,768 hours, 11,917 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD WEB AT FS 621.00 AT THE LINTEL INSTALLATION IS CRACKED. AFT PRESSURE BULKHEAD WEB AT FS 621.00 LINTEL INSTALLATION REPAIRED IAW CRJ 200 REO 601R-53-61-1230 REV D.
